# SDR VNAA0301019

- Difficulty date: January 18, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 19,803 hours, 17,446 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A NOSE WHEEL STEERING FAIL INDICATION AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND CLEANED THE NOSE WHEEL STEERING CONTROL MANIFOLD CANNON PLUG IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
